# SDR DALA2023032002078

- Difficulty date: March 18, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 50,082 hours, 23,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 L2 EMEGENCY EXIT SIGN DETACHED INFLIGHT COULD NOT REATTACH PEG BROKE OFF. CORRECTIVE ACTION: REATTCHED LENS AT LT DOOR REF B757 AMM 33-51. (4194354)
